Skip to Content

What class of anti-hypertension medication causes erectile dysfunction?

Responses (1)

suzanne66 1 Mar 2010

Antihypertensives that may cause ED include:
Hydrochlorothiazide (Esidrix, HydroDIURIL, Hydropres, Inderide, Moduretic, Oretic, Lotensin)
Chlorthalidone (Hygroton)
Triamterene (Maxide, Dyazide)
Furosemide (Lasix)
Bumetanide (Bumex)
Guanfacine (Tenex)
Methyldopa (Aldomet)
Clonidine (Catapres)
Verapamil (Calan, Isoptin, Verelan)
Nifedipine (Adalat, Procardia)
Hydralazine (Apresoline)
Captopril (Capoten)
Enalapril (Vasotec)
Metoprolol (Lopressor)
Propranolol (Inderal)
Labetalol (Normodyne)
Atenolol (Tenormin)
Phenoxybenzamine (Dibenzyline)
Spironolactone (Aldactone)

See: http://www.webmd.com/erectile-dysfunction/guide/drugs-linked-erectile-dysfunction
http://www.webmd.com/sexual-conditions/guide/blood-pressure-medication-and-ed

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions